1.ง่าย
What is the main purpose of an incident report?
- ATo decide which staff member should be punished
- BTo inform the patient’s insurance company
- CTo improve safety by finding out why events happen
- DTo replace the nurse’s notes in the patient’s record
2.ง่าย
ข้อสังเกตใดเป็นปัญหาทางเดินหายใจ?
- Aได้ยินเสียงกรอบแกรบละเอียดที่ฐานปอดทั้งสองข้างขณะหายใจเข้า
- Bปวดท้องระดับ 8/10
- Cลิ้นและริมฝีปากบวมร่วมกับเสียงแหบ
- Dชีพจรที่ข้อมืออ่อนและเบาเหมือนเส้นด้าย
3.ง่าย
In nursing management, what is an “assignment”?
- AGiving staff care activities that are within their own role and scope
- BAsking a colleague to do a task outside their usual scope
- CA written order from a prescriber for a treatment
- DHanding legal accountability for a patient over to a nursing colleague
4.ปานกลาง
A patient receiving IV magnesium sulfate for pre-eclampsia has absent knee reflexes and a respiratory rate of 10/min. What does the nurse do first?
- AGive oral fluids to help clear the drug faster
- BIncrease the infusion to prevent a seizure
- CTurn the patient onto her back and recheck later
- DStop the magnesium infusion and call for help
5.ปานกลาง
หลังรับเวร พยาบาลควรไปดูผู้ป่วยรายใดก่อน?
- Aผู้ป่วยที่ต้องการความช่วยเหลือในการอาบน้ำก่อนผู้เยี่ยมมาถึง
- Bผู้ป่วยที่ใช้ยาขับปัสสาวะและถ่ายปัสสาวะ 400 mL ตั้งแต่ 08:00
- Cผู้ป่วยที่เพิ่งใส่เฝือกและบอกว่าเท้าชาและนิ้วเท้าเย็น
- Dผู้ป่วยข้อเสื่อมที่รายงานว่าข้อฝืดทุกเช้า
6.ปานกลาง
A patient has heart failure. Which instruction about daily weights is best to give the nursing assistant?
- A“Weigh him at any time today, on whichever scale is free.”
- B“Weigh him each morning before breakfast, on the same scale, and tell me the result.”
- C“Weigh him after lunch, fully dressed, with his shoes on.”
- D“Only weigh him if his ankles look more swollen than they did yesterday afternoon.”
7.ยาก
Which patient with cirrhosis should the nurse see first?
- ALong-standing jaundice and itchy skin, asking for cream
- BLarge ascites that is unchanged from yesterday
- CWants to talk about stopping drinking alcohol for good
- DVomiting bright red blood, heart rate 120/min
8.ยาก
An RN sees an LPN/LVN crushing an extended-release metoprolol tablet to mix with applesauce. What should the RN do?
- AReport the LPN/LVN at the end of the month without saying anything now
- BLet the LPN/LVN continue, since crushing makes the tablet easier to swallow
- CTell the LPN/LVN to give half of the crushed tablet now and the other half at lunchtime
- DStop the LPN/LVN and contact the prescriber or pharmacist about another form
เฉลย
- 1. C · To improve safety by finding out why events happen
- 2. C · ลิ้นและริมฝีปากบวมร่วมกับเสียงแหบ
- 3. A · Giving staff care activities that are within their own role and scope
- 4. D · Stop the magnesium infusion and call for help
- 5. C · ผู้ป่วยที่เพิ่งใส่เฝือกและบอกว่าเท้าชาและนิ้วเท้าเย็น
- 6. B · “Weigh him each morning before breakfast, on the same scale, and tell me the result.”
- 7. D · Vomiting bright red blood, heart rate 120/min
- 8. D · Stop the LPN/LVN and contact the prescriber or pharmacist about another form
เฉลยทีละขั้นตอนฉบับเต็ม: ฝึกหัวข้อนี้ได้ที่ examproblems.com